# SDR UPS05444348

- Difficulty date: April 8, 2005
- Submitted: April 25, 2005
- Operation: Air carrier
- Aircraft: N523UP
- Make and model: Boeing 747-200
- Aircraft serial: 22381
- Aircraft time: 74,408 hours, 15,331 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 65B05000157
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C LT BS 2231 FRAME INNER CHORD AREA FOUND 1EA FASTENER HOLE AT STR 25L CRACKED AT STRAP. ( CRACK LENGTH 0.040 INCH).  STRAP REPLACED AS PER SRM 51-10-01 PG 9
